MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-62
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information has been included.No additional patient details are available.
 
Event or Problem Description
This event is considered a use error.The customer stated that a 52-year-old female patient received an unnecessary blood transfusion after the lab technician manually validated a result that was flagged invalid and was blocked by the aliniq ams correctly.The patient results for sid (b)(6) were sent by the customer¿s hematology platform (sysmex xn1000) to the ams on (b)(6) 2025 at 7:51 a.M.The ams functioned correctly and blocked the result due to an invalid data flag for basophils, eosinophils, lymphocytes and monocytes.The use error occurred as the lab technician incorrectly manually unblocked the results and manually validated the results.The patient received a blood transfusion based on the results that were manually validated and released by the lab technician (customer not willing to provide any result details or further information).The customer confirmed that the patient is doing okay and did not have any adverse reaction to the blood transfusion.
 
Event or Problem Description
This event is considered a use error.The customer stated that a 52-year-old female patient received an unnecessary blood transfusion after the lab technician manually validated a result that was flagged invalid (***) and was blocked by the aliniq ams correctly.The patient results for sid (b)(6) were sent by the customer¿s hematology platform (sysmex xn1000) to the ams on (b)(6) 2025 at 7:51 a.M.The ams functioned correctly and blocked the result due to an invalid data flag (***) for basophils, eosinophils, lymphocytes and monocytes.The use error occurred as the lab technician incorrectly manually unblocked the results and manually validated the results.The patient received a blood transfusion based on the results that were manually validated and released by the lab technician (customer not willing to provide any result details or further information).The customer confirmed that the patient is doing okay and did not have any adverse reaction to the blood transfusion.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The investigation confirmed the results for sid (b)(6) were correctly flagged as ¿***¿ due to invalid data (¿---¿) and blocked by the aliniq ams middleware.System events from the date of the incident clearly indicated that new results were entered for the sample which was unblocked, values manually validated and sent to the lis.The customer's internal investigation acknowledged the action of sending the results to the lis was an operational error and not abbott's responsibility.They requested visual enhancements to improve the visibility of flags in aliniq ams in the future.No malfunctions or deficiencies were identified.Review of tracking and trending did not identify an increase in complaint activity related to the complaint issue.Labeling was reviewed which adequately addresses the current issue.Based on the available information within the complaint record, the aliniq ams software met performance specifications and behaved as per its intended design at the customer site.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22331161
Report Number3004032053-2025-00017
Device Sequence Number8300600
Product Code JQP
UDI-Device Identifier00380740200169
UDI-Public(01)00380740200169
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number03R89-62
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexFemale